# SDR DXTA2013030805311

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 10,228 hours, 6,093 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  CYAN YAW DAMPER FAIL UPPER A MESSAGE APPEARED.  PFD WAS SELECTED TO RT SIDE AND UPPER RUDDER B WAS ILLUMINATED.  MESSAGE STAYED ON FOR REMAINDER OF FLIGHT AND TAXI IN.  COULD NOT DUPLICATE DISCREPANCY ON GROUND.  PERFORMED YSAC SYS OPS CHECKS.  FOUND NORMAL.  CHECKED GROUNDS & RUDDER SURFACE POSITION SENSORS.  FOUND TO BE NORMAL. REPOSITIONED YSAC A&B.  PERFORMED YSAC SYSTEM TEST, ALL NORMAL.  WORK DONE IAW MM 27-24-01. OPS CHECKED NORMAL.
